# SDR FDKA200611339

- Difficulty date: November 26, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 14,772 hours, 13,474 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145251
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 11,742 hours, 10,919 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6083 MCO-BHM (1508 PHX LCL).  SPOILER FAIL MESSAGE.  MX REPLACED THE SCU.
